Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Is this normal?(kinda gross) way TMI adult content

I have been taking a medicine called Pyridium, I've only been on it for a day and a half,
My urine has turned almost neon green and it looks slimey and thick on the toilet paper after wipingAlso  i "leak" when I sleep. Is this normal for this med??

 
Anonymous

Asked by Anonymous at 3:53 PM on Dec. 31, 2010 in Health

This question is closed.
Answers (4)
  • Pyridium usually turns it orange or red. I'd call your doc about that one.
    musicpisces

    Answer by musicpisces at 3:58 PM on Dec. 31, 2010

  • ask your pharmacist or doctor
    butterflyblue19

    Answer by butterflyblue19 at 3:55 PM on Dec. 31, 2010

  • Lol as strange as it sounds I do believe it is normal medications tend to change our urine color...if you are still worry about ask your Dr. GL
    Butterfly1108

    Answer by Butterfly1108 at 3:55 PM on Dec. 31, 2010

  • Ask your Pharm or Dr.
    sstepph

    Answer by sstepph at 6:58 PM on Dec. 31, 2010